MAUDE Adverse Event Report: Tornier Inc PERFORM 45% INSERT VE SZ3/4 39 MM +0; Prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented

Tornier Inc PERFORM 45% INSERT VE SZ3/4 39 MM +0; Prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Catalog Number DWS2390
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patients shoulder became unstable six months after initial rsa surgery so surgeon performed a revision surgery to exchange the 39mm glenosphere and 45% reverse poly insert.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
PERFORM 45% INSERT VE SZ3/4 39 MM +0
Common Device Name
Prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50934508
Report Number0001649390-2026-01015
Device Sequence Number9589294
Product Code PAO
UDI-Device Identifier00846832078080
UDI-Public00846832078080
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWS2390
Device Lot NumberAI4793023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale